Bulletin of the Belgian Mathematical Society - Simon Stevin

Fixed point and homotopy results in uniform spaces

Ravi P. Agarwal, Daqing Jiang, and Donal O'Regan

Full-text: Open access

Abstract

A fixed point and homotopic invariance result is presented for set valued contractive type maps in complete gauge spaces.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 11, Number 2 (2004), 289-296.

Dates
First available in Project Euclid: 11 June 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1086969319

Digital Object Identifier
doi:10.36045/bbms/1086969319

Mathematical Reviews number (MathSciNet)
MR2080429

Zentralblatt MATH identifier
1084.47049

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Keywords
Homotopy set valued gauge spaces contractive

Citation

O'Regan, Donal; Agarwal, Ravi P.; Jiang, Daqing. Fixed point and homotopy results in uniform spaces. Bull. Belg. Math. Soc. Simon Stevin 11 (2004), no. 2, 289--296. doi:10.36045/bbms/1086969319. https://projecteuclid.org/euclid.bbms/1086969319


Export citation